# SDR CALA2018102202168

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 61,082 hours, 22,020 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 8725
- Condition: Faulty
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAS DISAGREE 3 DIFF TIMES DURING FLIGHT. FO SPEED AS MUCH AS 15 KTS HIGHER THAN CA. T/S PER FIMTASK 31-62-00-810-876 TO FAULTY LT AOA SENSOR T433. R&R L AOA PROBE IAW MM 34-21-05 OPS CHECKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT 1028393 SN OFF 8725 SENSOR, ANGLE O  OFF 29-3412-9-0001 8725 ON 29-3412-9-0001 5660.
